# SDR AALA971113

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - .5 INCH BY .042 INCH DENT AT FS 360 BETWEEN STR 5 AND STR 6 RIGHT ABOVE AND AFT OF FORWARD ENTRY DOOR.  INSTALLED PERMANENT REPAIR PER SRM 53-30-3, FIG 1.  TST:  55,431 HOURS.  CYCLES, 34,330.  (X)
